Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 6, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 4, 2016, 11:01 AM CST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2016, 11:01 AM CST (17:01 UTC)
- Expired
- Feb 6, 2016, 3:00 AM CST
- In force
- 40 hr
- Issued by
- NWS JSJ
The text
As transmitted.
033 WHCA72 TJSJ 041701 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 101 PM AST THU FEB 4 2016 ...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS... .THE OUTER BUOY 41043 HAS SHOWN WAVES UP TO A LITTLE OVER 9 FEET. THEREFORE WAVES ENTERING THE LOCAL FORECAST AREA ARE EXPECTED TO REACH 7 TO 8 FEET WITH AN 8 OR 9 SECOND PERIOD CREATING HAZARDOUS SEAS. AMZ712-050115- /O.NEW.TJSJ.SC.Y.0006.160204T1701Z-160205T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 101 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST FRIDAY. * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-050115- /O.NEW.TJSJ.SC.Y.0006.160204T1701Z-160207T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 101 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST SUNDAY. * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-050115- /O.NEW.TJSJ.SC.Y.0006.160205T0000Z-160206T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 101 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM AST SATURDAY. * WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SNELL
9 follow-up statements
694 WHCA72 TJSJ 042008 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 408 PM AST THU FEB 4 2016 ...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS... .THE OUTER BUOY 41043 HAS SHOWN WAVES UP TO A LITTLE OVER 9 FEET. THEREFORE WAVES ENTERING THE LOCAL FORECAST AREA ARE EXPECTED TO REACH 7 TO 8 FEET WITH AN 8 OR 9 SECOND PERIOD CREATING HAZARDOUS SEAS. AMZ712-050415- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160205T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 408 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-050415- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 408 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SUNDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-050415- /O.CON.TJSJ.SC.Y.0006.160205T0000Z-160206T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 408 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM AST SATURDAY... * WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHCA72 TJSJ 050209 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1009 PM AST THU FEB 4 2016 WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE LOCAL ATLANTIC WATERS OVER THE NEXT FEW DAYS CREATING HAZARDOUS SEAS. AMZ712-050315- /O.CAN.TJSJ.SC.Y.0006.000000T0000Z-160205T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1009 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN AROUND 5-6 FEET... BELOW THE CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE COASTAL WATERS OF NORTHERN PUERTO RICO. $$ AMZ722-051015- /O.EXT.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1009 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051015- /O.EXT.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1009 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
228 WHCA72 TJSJ 050212 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 1012 PM AST THU FEB 4 2016 WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE AND THE OFFSHORE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL RESULTING HAZARDOUS SEAS FOR SMALL CRAFT. AMZ722-051015- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1012 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051015- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1012 PM AST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
502 WHCA72 TJSJ 050948 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 548 AM AST FRI FEB 5 2016 WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE AND THE OFFSHORE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL RESULTING HAZARDOUS SEAS FOR SMALL CRAFT. AMZ722-051800- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 548 AM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051800- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 548 AM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
049 WHCA72 TJSJ 051208 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 808 AM AST FRI FEB 5 2016 WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE AND THE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL RESULTING HAZARDOUS SEAS FOR SMALL CRAFT. AMZ712-715-052015- /O.EXA.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 808 AM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. * WINDS...5 TO 10 KNOTS WITH HIGHER GUSTS NEAR SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-052015- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 808 AM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...5 TO 15 KNOTS WITH HIGHER GUSTS NEAR SHOWERS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-052015- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 808 AM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
931 WHCA72 TJSJ 052025 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 PM AST FRI FEB 5 2016 WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE AND THE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL RESULTING HAZARDOUS SEAS FOR SMALL CRAFT. AMZ712-715-722-060000- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 425 PM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...5 TO 10 KNOTS WITH HIGHER GUSTS NEAR SHOWERS. * WAVES/SEAS...4 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-060430- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 425 PM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHCA72 TJSJ 060225 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1025 PM AST FRI FEB 5 2016 WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL RESULTING HAZARDOUS SEAS FOR SMALL CRAFT. AMZ710-060900- /O.EXT.TJSJ.SC.Y.0006.000000T0000Z-160206T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1025 PM AST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM AST SATURDAY... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
122 WHCA72 TJSJ 060831 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 431 AM AST SAT FEB 6 2016 ...MARINE CONDITIONS SLOWLY IMPROVING...HOWEVER MARINERS ARE URGED TO EXERCISE CAUTION... AMZ710-060945- /O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 431 AM AST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM AST EARLY THIS MORNING... * WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
199 WHCA72 TJSJ 060902 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 502 AM AST SAT FEB 6 2016 ...MARINE CONDITIONS SLOWLY IMPROVING...HOWEVER MARINERS ARE URGED TO EXERCISE CAUTION... AMZ710-061015- /O.EXP.TJSJ.SC.Y.0006.000000T0000Z-160206T0900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 502 AM AST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... MARINERS ARE URGED TO EXERCISE CAUTION DUE TO SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 10:52 AM CST, 9 minutes earlier.
Area forecast discussion, Feb 4, 10:52 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1252 PM AST THU FEB 4 2016 .UPDATE...MARINE GRIDS WERE UPDATED TO INCLUDE THE NEW OBSERVATIONS AND MODEL GUIDANCE SOLUTIONS. AS A RESULT...SMALL CRAFT ADVISORIES ARE NOW IN EFFECT FOR THE ATLANTIC OFFSHORE WATERS AND PUERTO RICO NORTHERN WATERS. ALSO...A SMALL CRAFT ADVISORY FOR THE ANEGADA PASSAGE WILL BE IN EFFECT TONIGHT AT 8 PM AST. FOR THE BEACH GOERS...A HIGH RIP CURRENT RISK IS EXPECTED FOR THE ATLANTIC COASTLINE OF PUERTO RICO...CULEBRA AND ST THOMAS. && .PREV DISCUSSION... /ISSUED / UPDATE...IN GENERAL...FAIR WEATHER CONDITIONS ARE EXPECTED AS A COOL AIR MASS WITH SHALLOW MOISTURE MOVES INTO THE AREA FROM THE NORTH. THE NORTHERN COASTLINE...CAN EXPECT PASSING CLOUDS WITH EMBEDDED SHOWERS FROM TIME TO TIME FOLLOWED BY LIMITED AFTERNOON CONVECTION DOWNSTREAM FROM THE CENTRAL MOUNTAIN RANGE. THE WEATHER CONTINUES AS PREVIOUSLY FORECAST. AVIATION...VFR CONDITIONS ARE EXPECTED DURING THE FORECAST PERIOD. SOME BRIEF PASSING SHOWERS CAN BE EXPECTED AT TJSJ/TIST/TJBQ/TNCM. LIMITED SHRA/MOUNTAIN OBSC EXPECTED OVER THE SOUTHERN SLOPES...BRIEFLY AFFECTING TJPS. AFTER 04/23Z BRIEF -SHRA CAN BE EXPECTED AT TJSJ/TJBQ/TIST/TNCM. ALTHOUGH GUSTY WINDS AROUND 25 KNOTS CAN BE EXPECTED MAINLY IN AND NEAR SHOWER ACTIVITY...NORTHERLY WINDS UP TO 18 KT ARE EXPECTED TIL 04/23...BCMG LIGHT-CALM/VRB AFT 04/23. MARINE...THE LOCAL BUOY NETWORK INDICATED SEAS UP TO 5 FEET...WITH A NORTHERLY WIND FLOW AROUND 15 KT AND GUSTS UP TO 20 KNOTS. THE PREVIOUS MARINE DISCUSSION CONTINUES IN EFFECT. PREV DISCUSSION... /ISSUED / SYNOPSIS...DEEP LAYERED TUTT LOW WILL MEANDER JUST TO THE NORTHEAST OF THE LEEWARD ISLANDS FOR THE NEXT COUPLE OF DAYS AS IT DRIFTS SLOWLY TO THE EAST-SOUTHEAST OVER THE CENTRAL ATLANTIC BY LATE IN THE WEEKEND. THIS TUTT LOW SUPPORTS A SURFACE LOW THAT WILL DETERIORATE INTO AN OPEN TROUGH LATER TODAY AND MOVE WEST ACROSS THE ISLANDS BY FRIDAY-SATURDAY AS IT DETACHES FROM THE TUTT LOW. MID-UPPER RIDGE OVER THE SOUTHWESTERN ATLANTIC CONTINUES TO ERODE SLOWLY TODAY...BUT WILL STRENGTHEN ONCE AGAIN OVER THE WESTERN/CENTRAL CARIBBEAN DURING THE WEEKEND. MEANWHILE...THE SURFACE TROUGH WILL MERGE WITH A FRONTAL BOUNDARY OVER THE WESTERN ATLANTIC DURING THE WEEKEND...SHIFTING WINDS FROM THE SOUTHEAST AND INCREASING MOISTURE AND INSTABILITY OVER THE FORECAST AREA. DISCUSSION...SATELLITE IMAGES DEPICTED THE AREA OF LOW PRESSURE OVER THE CENTRAL ATLANTIC SINKING AND MEANDERING TO THE NORTHEAST OF THE LEEWARD ISLANDS. THIS LOW AND SFC HIGH TO THE NORTH AND WEST OF IT CONTINUED TO PROMOTE A MODERATE TO FRESH NORTH TO NORTHEASTERLY TRADE WIND FLOW ACROSS THE FORECAST AREA. SHOWERS WITH GUSTY WINDS WERE EMBEDDED ON THE NORTHERLY FLOW ACROSS THE ISLANDS. FOR THE REST OF TODAY...ANOTHER BAND OF BRIEF BUT HEAVY SHOWERS WITH GUSTY WINDS WILL MOVE MAINLY OVER THE NORTHERN HALF OF PR DURING THE EARLY MORNING HOURS. LATER IN THE DAY...SUNNY TO PARTLY CLOUDY SKIES ARE EXPECTED WITH LIMITED AFTERNOON SHOWERS OVER THE INTERIOR AND SOUTHWEST SECTIONS OF THE ISLANDS. LATEST MODEL GUIDANCE CONTINUES TO SUGGEST THAT WINDS WILL TURN SOUTHEASTERLY AS THE SURFACE TROUGH MOVE WEST ACROSS THE REGION DURING THE WEEKEND. THE TROUGH WILL THEN LIFT NORTHWEST ACROSS THE SOUTHWEST ATLANTIC WHERE IT IS FORECAST TO FURTHER DEVELOP INTO AN AREA OF LOW PRESSURE AS IT MERGES WITH A FRONTAL BOUNDARY. IF THIS PATTERN UNFOLDS...AN INCREASE IN MOISTURE AND INSTABILITY IS EXPECTED ACROSS THE REGION. THIS WILL ALLOW FOR A BETTER CHANCE FOR DAYTIME CONVECTION ACROSS PORTIONS OF THE ISLANDS DURING THE WEEKEND. AVIATION...VFR CONDS WILL PREVAIL AT ALL TAFS SITES DURG PERIOD WITH BRIEF PDS OF VCSH AT SOME TERMINALS. NNE WNDS OF 5 TO 10 KTS EXPECTED BELOW FL100...INCRSNG TO 10 TO 20 KTS AFT 04/14Z. MARINE...MODERATE TO FRESH NORTH TO NORTHEAST TRADES WILL CONTINUE TODAY. SEAS WILL RANGE GENERALLY BETWEEN 4-6 FEET AND SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC WATERS AND PASSAGES THROUGH THE WEEKEND. MODERATE RISK OF RIP CURRENTS CONTINUE TODAY ACROSS THE ATLANTIC FACING BEACHES OF PR AND THE USVI. HIGH RISK OF RIP CURRENTS LIKELY ACROSS NORTHERN PR ON FRIDAY INTO SATURDAY DUE TO A MODERATE WIND GENERATED NORTHEASTERLY SWELL. && .PRELIMINARY POINT TEMPS/POPS... SJU 73 84 72 88 / 30 30 20 40 STT 72 83 73 83 / 30 30 30 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 27/12
Hazardous weather outlook, Feb 4, 4:35 AM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 635 AM AST THU FEB 4 2016 AMZ710>745-PRZ001>013-051045- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 635 AM AST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE RIP CURRENT RISK FOR THE NORTHWEST THROUGH NORTHEAST FACING BEACHES OF PUERTO RICO AND CULEBRA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH RISK OF RIP CURRENTS IS LIKELY ACROSS THE ATLANTIC COASTLINE THE PUERTO RICO. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. AMZ715-725-VIZ001-002-051045- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 635 AM AST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE RIP CURRENT RISK FOR THE NORTH FACING BEACHES OF THE U.S. VIRGIN ISLANDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE RISK OF RIP CURRENTS WILL LIKELY CONTINUE ACROSS THE ATLANTIC COASTLINE THE U.S. VIRGIN ISLANDS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 11:01 AM CST | Rip Current Statement | JSJ | 52 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.